May 20, 2012
my cpk was 1089 doctor stoped me taking lipator tabletes 10mg and doing excercies on daily basisi kindly advice and i am taking asprin daly
Response from Mr. Vergel
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Maculopapular Rash And Hiv
- Hiv Infection Risk With A Finger Cut
- Hiv Heterosexual Support Groups
- If You Have Hiv But You Are Undetectable Can You Still Give Someone Hiv While Having Sex?
- Will Two People Infected With Genital Herpes Make Each Others Herpes Worse?
- What Will Happen If Gonorrhea Goes Untreated?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.